# SDR DXTA200811233371

- Difficulty date: November 23, 2008
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 3,742 hours, 2,876 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: MS25237387
- Condition: Burned Out
- Location: Mlg Indiator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT GEAR DOWN INDICATOR LIGHT FAILED TO ILLUMINATE WHEN GEAR SELECTED DOWN.  ALSO FAILED TO ILLUMINATE ON ROTARY TEST.  FOLLOWED EMER PROCEDURE AND BLEW THE GEAR DOWN.  (NOTE - WHEN GEAR WAS CYCLED UP ON GO AROUND THE RT GEAR  IND LIGHT MOMENTARILY FLASHED ON). TROUBLESHOOT FOUND BOTH RT CLEAR INDICATOR LIGHT BURNED OUT.  REPLACED WITH NEW BULBS.  PLACED ACFT ON JACKS AND CYCLE LANDING CLEAR SEVERAL TIMES.  AFTER RESET AND SERVICED CLEAR BOTTLE.  PERFORMED LANDING CLEAR FUNCTIONAL CHECK. FUNCTIONAL CHECKED GOOD.  WORK DONE IAW MM CHAPTER 32-30-00.
